# SDR AALA201708239025

- Difficulty date: July 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 55,083 hours, 23,764 cycles
- Engine: Iae V2524A5
- Engine time: 57,334 hours, 24,858 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913G
- Part serial: 7027
- Condition: Faulty
- Location: Nr 2 Eng Fuel
- Part time: 22,418 hours, 9,229 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DESCENDING INTO TPA AT 11,000 FEET, ENGINE SPOOLED FROM FLIGHT IDLE, AIRCRAFT YAWED, AND NR 2 ENGINE SHUTDOWN. CAPTAIN AND FIRST OFFICER COMPLETED ECAM.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE HIGH PRESSURE FUEL PUMP IAW AMM 73-12-41.  AIRCRAFT WAS GROUNDED.
